# SDR DHL9770233D

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Gouged
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, DEEP GOUGED ON SKIN AFT OF HYD SYSTEM FAIRING FRAME AT STA 1010.  CUT OUT DAMAGED AREA, HFEC, NO CRACKS NOTED.  INSTALLED DOUBLER REPAIR PER SRM 53-30-3, 11 X 8.
